# SDR YENA2024071100984

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE, DOOR STOP #7 , HOLE H1. CRACK POSITION IS: 7 OCLOCK , DEPTH IS 0.177 INCHES APPROX; REF AEROMAN WO:2024 38/1 WCC:2024-332725. EVALUATED CRACK INDICATION ON FRAME 16 RH SIDE, DOOR STOP #7 , HOLE H1. CRACK POSITION IS: 7 OCLOCK. THE SKINS WERE SEPARATED AND PERFORMED ROTOTEST INSPECTION ON DAMAGE HOLE AS PER NTM 51-10-01 CRACK INDICATION FOUND ONLY IN INTERCOSTAL SIDE.REMOVED AND REPLACED INTERCOSTAL FITTING LOC. ON FR16 RH SIDE AT LEVEL DOOR STOP FITTING #7 IAW A320 SRM 51-42-11 AND DWG D53112300 REPAIR IS CATEGORY A IAW A320  SRM 53-11-12-300-010 FIG 004 (SHEET 01).
